# SDR FDEA201010284181

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- Engine: Pwa PW4152
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Fitting
- Part number: A5461175400200
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG PYLON RIB 18 FWD SIDE CORRODED ABOVE THE BRG REMOVED NR1 PYLON AFT ATTACH FITTING AT RIB 18 IAW AMM 54-51-75-04.  REMOVED CORROSION FROM RIB 18 LUG IAW SRM 51-74-10 , CHECKED FOR LIMITS FOUND OUT OF LIMITS IAW SRM 54-51-71, PAGE 110. INSTALLED NEW FITTING ON NR1 PYLON IAW AMM 54-51-75-04.
